HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Existence and non-existence results for wave operators for perturbations of the laplacian

Files in This Item:
pre188.pdf1.15 MBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83332

Title: Existence and non-existence results for wave operators for perturbations of the laplacian
Authors: Jensen, A. Browse this author
Ozawa, T. Browse this author
Issue Date: Mar-1993
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 188
Start Page: 1
End Page: 30
Abstract: Schrodinger operators with time-dependent potentials are studied. Nec­essary and sufficient conditions for existence of ordinary and Dollard-type modified wave operators are obtained. Sharp results for potentials with a specified leading term are obtained. Applications are given to the surfboard Schrodinger equation and to Stark Hamiltonians. In the latter case the discrepancy between classical and quantum scattering in dimension one is resolved.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/68934
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University